Compact multiplication operators on weighted spaces of vector-valued continuous functions

J. S. Manhas*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this note we characterize the compact multiplication operators M π on the weighted locally convex spaces CV0 (X, E) of vector-valued continuous functions induced by the operator-valued mappings π : X → B(E).

Original languageEnglish
Pages (from-to)1047-1057
Number of pages11
JournalRocky Mountain Journal of Mathematics
Volume34
Issue number3
Publication statusPublished - Sep 2004

Keywords

  • Compact operators
  • Multiplication operators
  • Operator-valued mappings
  • Weighted locally convex spaces

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Compact multiplication operators on weighted spaces of vector-valued continuous functions'. Together they form a unique fingerprint.

Cite this